# SDR CALA2023073102384

- Difficulty date: July 30, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,553 hours, 28,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DOUBLER MISSING FROM LOWER TRAILING EDGE SURFACE OF LEFT INBD FLAP. DOUBLER WOULD BE ALUMINUM, MEASURING ROUGHLY 5X5 INCHES. CONTACTED ENGINEERING AND TOMC. REF LP 5308893 FOR DISPOSITION OF DISCREPANCY. C/W ECRA 5750-05395 INTERIM REPAIR TO DISPATCH AIRCRAFT. FOUND PREVIOUS REPAIR OF LEFT INBOARD FLAP MISSING FROM LOWER TRAILING EDGE SURFACE.  INITIAL WRITE UP SHOULD INDICATE THAT A DOUBLER IS MISSING FROM A PREVIOUS REPAIR. CLEANED AREA AND COMPLIED WITH TAP TEST PER ENGINEERING REQUEST. NO DELAMINATION NOTED ON TOP OR BOTTOM SURFACE OF THE AREA.  TOMC AND ENGINEERING CONTACTED AND PDA REPORTED ON LOG PAGE 5310065. ESFR NOT REQUIRED PER SECTION 1 OF SFR 46-0024. COMPLIED WITH INTERIM REPAIR , REF ECRA 5750-05395. INITIATE DIP TO INSPECT INTEGRITY OF REPAIR DAILY AND PERFORM PERMANENT APPROVED TO CARRY REF ECRA 5750-05395 REPETITIVE INSPECTIONS OF INTERIM REPAIR TO BE ACCOMPLISHED DAILY PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 48 CALENDAR DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. RECORDS UPDATE RIR: DAILY - NO M&E (TOMC "D" METERED) T/A: WITHIN 48 DAYS....LT/U224600 TOMCQC REV PERFORMED REMOVED, REPAIRED AND RESTORED FINISH ON LH WING FLAP LOWER TRAILING EDGE SURFACE IAW SRM 51-70-10-2R-0. WORK ACCOMPLISH ED AT AAR RFD DURING D CHECK ON HANGAR NON ROUTINE 99983660. ORIGINAL SUBMISSION DATE: 07/31/2023
